# SDR DALA2018011700259

- Difficulty date: January 15, 2018
- Submitted: January 17, 2018
- Operation: Air carrier
- Aircraft: N971DL
- Make and model: Doug MD-88
- Aircraft serial: 53214
- Aircraft time: 69,586 hours, 51,225 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Light
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON APPR WHEN LANDING GEAR DOWN, NO GREEN GEAR INDICATOR ON NOSE GEAR. RELAMPED NOSE GEAR DOWN INDICATION LAMPS. OPS CK NML. C/W NO GO ODI PREVENTION REF AMM 32-60-00-101 OK FOR SVC.
